Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 59, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Apr 5, 2011, 8:31 AM EDT for Holmes County, Wayne County, Ohio. It took effect at Apr 5, 2011, 2:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2011, 8:31 AM EDT (12:31 UTC)
- In effect from
- Apr 5, 2011, 2:00 PM EDT
- Expired
- Apr 6, 2011, 7:51 PM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Holmes County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Killbuck Creek at Killbuck (KILO1). The gauge peaked at 15.33 ft at Apr 5, 2011, 9:00 PM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 18.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03139000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
424 WGUS41 KCLE 051231 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 831 AM EDT TUE APR 5 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-052031- /O.NEW.KCLE.FL.W.0059.110405T1800Z-110406T0600Z/ /KILO1.1.ER.110405T1800Z.110405T1800Z.110406T0000Z.NO/ 831 AM EDT TUE APR 5 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM THIS AFTERNOON UNTIL LATE TONIGHT * AT 8:00 AM TUESDAY THE STAGE WAS...14.9 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 15.0 FEET * FORECAST TO RISE TO AROUND THE FLOOD STAGE OF 15.0 FEET. AND SLOWLY FALL BELOW FLOOD STAGE LATER THIS EVENING. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1, TOWNSHIP ROAD 91, AND COUNTY ROAD 621 ARE FLOODED. $$
5 follow-up statements
066 WGUS81 KCLE 051905 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 305 PM EDT TUE APR 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA SCIOTO RIVER NEAR LARUE KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC093-060300- /O.EXT.KCLE.FL.W.0058.000000T0000Z-110406T0300Z/ /ELRO1.1.ER.110405T0930Z.110405T1730Z.110405T2100Z.NO/ 305 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * AT 2:15 PM TUESDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC101-060305- /O.EXT.KCLE.FL.W.0060.000000T0000Z-110407T0000Z/ /LARO1.1.ER.110405T1318Z.110406T0000Z.110406T1800Z.NO/ 305 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 2:00 PM TUESDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE NEAR 11.4 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC075-169-060304- /O.EXT.KCLE.FL.W.0059.000000T0000Z-000000T0000Z/ /KILO1.1.ER.000000T0000Z.110406T1200Z.000000T0000Z.NO/ 305 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 2:00 PM TUESDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY WEDNESDAY MORNING THEN BEGIN FALLING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621, STATE ROUTE 16 AND 60 NORTH, AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. $$
593 WGUS81 KCLE 060214 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1014 PM EDT TUE APR 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA SCIOTO RIVER NEAR LARUE KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC093-061014- /O.EXT.KCLE.FL.W.0058.000000T0000Z-110406T1300Z/ /ELRO1.1.ER.110405T0930Z.110406T0030Z.110406T0700Z.NO/ 1014 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * AT 9:15 PM TUESDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC101-061014- /O.EXT.KCLE.FL.W.0060.000000T0000Z-110406T1200Z/ /LARO1.1.ER.110405T1318Z.110405T2015Z.110406T0600Z.NO/ 1014 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 10:00 PM TUESDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TONIGHT. AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC075-169-061014- /O.EXT.KCLE.FL.W.0059.000000T0000Z-110407T0400Z/ /KILO1.1.ER.000000T0000Z.110406T0200Z.110406T2200Z.NO/ 1014 PM EDT TUE APR 5 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 10:00 PM TUESDAY THE STAGE WAS 15.3 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1, TOWNSHIP ROAD 91, AND COUNTY ROAD 621 ARE FLOODED. $$
191 WGUS81 KCLE 060906 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 506 AM EDT WED APR 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-061706- /O.CON.KCLE.FL.W.0059.000000T0000Z-110407T0400Z/ /KILO1.1.ER.000000T0000Z.110406T0200Z.110406T2200Z.NO/ 506 AM EDT WED APR 6 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 4:00 AM WEDNESDAY THE STAGE WAS 15.3 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621, STATE ROUTE 16 AND 60 NORTH, AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1, TOWNSHIP ROAD 91, AND COUNTY ROAD 621 ARE FLOODED. $$
865 WGUS81 KCLE 061615 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1215 PM EDT WED APR 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-070015- /O.EXT.KCLE.FL.W.0059.000000T0000Z-110407T0023Z/ /KILO1.1.ER.000000T0000Z.110406T0200Z.110406T1823Z.NO/ 1215 PM EDT WED APR 6 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 12:00 PM WEDNESDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621, STATE ROUTE 16 AND 60 NORTH, AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1, TOWNSHIP ROAD 91, AND COUNTY ROAD 621 ARE FLOODED. $$
331 WGUS81 KCLE 062351 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 751 PM EDT WED APR 6 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC075-169-070021- /O.CAN.KCLE.FL.W.0059.000000T0000Z-110407T0023Z/ /KILO1.1.ER.000000T0000Z.110406T0200Z.000000T0000Z.NO/ 751 PM EDT WED APR 6 2011 THE FLOOD WARNING IS CANCELLED FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 7:00 PM WEDNESDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.0 FEET. THE RIVER WILL FALL TO 14.4 FEET BY . * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1, TOWNSHIP ROAD 91, AND COUNTY ROAD 621 ARE FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 5, 7:37 AM EDT, 54 minutes earlier.
Area forecast discussion, Apr 5, 7:37 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
737 AM EDT TUE APR 5 2011
.SYNOPSIS...
A RIDGE OF HIGH PRESSURE FROM TEXAS TO LAKE MICHIGAN WILL MOVE EAST
ACROSS THE AREA THIS EVENING. A COLD FRONT WILL DROP SOUTH INTO THE
AREA LATE WEDNESDAY AND STALL NEAR THE OHIO RIVER THURSDAY. THE
FRONT WILL LIFT BACK NORTH NEAR LAKE ERIE FRIDAY THEN WAVES OF LOW
PRESSURE WILL MOVE ALONG THE NEARLY STALLED FRONT ON THE WEEKEND AND
THROUGH EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE RIDGE MOVING IN FROM THE WEST SHOULD BRING ENOUGH DRY
AIR TO END MOST OF THE LIGHT SNOW/RAIN MIX IN THE EAST BY MID
AFTERNOON. NOT EXPECTING MUCH ACCUMULATION AS GROUND IS STILL WARM
AND PRECIP LIGHT. TEMPS TODAY WILL ONLY MODERATE BACK TO ABOUT UPPER
40S WEST TO UPPER 30S EXTREME EAST.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
AXIS OF RIDGE CROSSES AREA BY LATE EVENING AND WARM ADVECTION SETS
UP. GOOD MID LEVEL MOISTURE MOVES QUICKLY BACK INTO THE CWA. TEMPS
LOOK TO FALL TO RANGE FROM UPPER 20S FAR EAST TO MID 30S WEST. AS
CLOUDS THICKEN AND SSW FLOW DEVELOPS WILL PROBABLY SEE TEMPS CREEP
BACK UP A DEG OR TWO LAST 3 TO 4 HOURS OF THE NIGHT.
LOW LEVEL JET STRENGTHENS TO ABOUT 35 TO 50 KNOTS FOR SECOND HALF OF
THE NIGHT. WARM ADVECTIVE LIFT LOOKS STRONG ENOUGH FOR SOME LIGHT
SHOWERS OF RAIN TO BREAK OUT LATE. TEMPS ALOFT IN THE NE MARGINALLY
COLD ENOUGH SO THAT COULD SEE MIX OF RAIN AND SNOW OR JUST SNOW IN
THE EXTREME EAST. SINCE PRECIP LIGHT...NOT LOOKING FOR ANY MORE THAN
SOME PATCHES OF A TENTH OF AN INCH OR SO IN THE EAST PART OF THE
SNOWBELT.
COMBINATION OF WARM ADVECTIVE LIFT IN THE MORNING AND COLD FRONT
DROPPING INTO THE AREA LATER IN THE DAY WILL CONTINUE A THREAT FOR
RAIN SHOWERS WEDNESDAY...MIXED WITH A LITTLE SNOW IN THE MORNING FAR
EAST. FRONTAL BOUNDARY HANGS AROUND AREA WED NIGHT AND THU. WEAK
MID LEVEL IMPULSES MOVING ACROSS THE REGION MAY BE JUST STRONG
ENOUGH FOR SOME SHRA TO OCCUR SO WILL KEEP A CHANCE IN FORECAST.
STRONGER SYSTEM APPROACHES THU NIGHT TO INCREASE ATMOSPHERIC
DYNAMICS. WIDESPREAD SHRA AND POSSIBLE TSRA SHOULD MAY START TO MOVE
INTO THE CWA LATE THU BUT MORE LIKELY THU NIGHT AND FRI. TEMPS WARM
ENOUGH FOR JUST RAIN. WEAK UPPER RIDGING MOVES IN FRI NIGHT BUT
SURFACE FRONTAL BOUNDARY STILL OVER THE AREA SO WILL ONLY TAPER POP
DOWN SOME BUT NOT END SHRA THREAT.
FRONTAL BOUNDARY AROUND THE AREA THU THROUGH FRI NIGHT WILL MAKE
TEMPS NEARLY IMPOSSIBLE TO NAIL DOWN AS SLIGHT SHIFT IN BOUNDARY
POSITION WILL LEAD TO NOTICEABLE TEMP CHANGES. COULD EASILY SEE 15
OR MORE DEGREE TEMP GRADIENT ACROSS CWA ANY GIVEN TIME DUE TO THE
FRONT.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
UNSETTLED AND WARM WEATHER WILL CONTINUE DURING THE PERIOD. WARM
FRONT WILL SLOWLY LIFT NE THROUGH THE AREA SATURDAY INTO EARLY
SUNDAY WITH A CHANCE OF SHOWERS BOTH DAYS. THEN THE AREA SHOULD BE
IN THE WARM SECTOR AHEAD OF A COLD FRONT SUNDAY AND AT LEAST SUNDAY
NIGHT. GFS AND ECMWF ARE QUITE DIFFERENT ON HOW QUICKLY TO PUSH THE
COLD FRONT THROUGH...GFS MUCH FASTER WITH A DEEP LOW MOVING NE
THROUGH THE CENTRAL LAKES. FOR NOW CONTINUED ALONG THE LINES OF OUR
PREVIOUS FORECAST HOLDING THE FRONT OFF UNTIL MONDAY. THUS A CHANCE
OF SHOWERS SUNDAY INTO MONDAY WITH THUNDERSTORMS POSSIBLE. BEING IN
THE WARM SECTOR SHOULD SEE HIGH TEMPERATURES AVERAGING AROUND 10 TO
15 DEGREES ABOVE NORMAL.
&&
.AVIATION /11Z TUESDAY THROUGH SATURDAY/...
AREAS MIXED PRECIP LINGERING OVER EASTERN AREAS AT 11Z AND IT WILL
LIKELY CONTINUE THROUGH THE MORNING HOURS UNTIL DRIER AIR MOVES
IN. EXPECT MAINLY MVFR CIGS EAST IMPROVING TO VFR CIGS LATER THIS
MORNING OR EARLY AFTERNOON. FAR WESTERN AREA WILL BE VFR
THROUGHOUT THE DAY. SUSTAINED WINDS AROUND 15 TO 20 KNOTS WITH
GUSTS TO AROUND 25KT DURING THE DAY. SKIES SHOULD CLEAR FOR AWHILE
THIS EVENING AND EARLY TONIGHT. WEAK WARM FRONT APPROACHES LATE IN
THE PERIOD. CIGS WILL LOWER AS THE FRONT APPROACHES BUT SHOULD
REMAIN VFR. CHANCE THAT SOME LIGHT RAIN MAY DEVELOP WITH THE FRONT
BUT DIDN'T SHOW IT IN THE FORECAST SINCE PROBABILITY IS LOW AND
WON'T LIKELY IMPACT CIGS OR VSBYS IF IT DOES OCCUR.
.OUTLOOK...NON VFR POSSIBLE FROM LATE WEDNESDAY THROUGH SATURDAY
AT TIMES.
&&
.MARINE...
WILL CONTINUE SMALL CRAFT ADVISORY THROUGH 8 PM THIS EVENING. WEST
TO NORTHWEST FLOW TO 30 KNOTS EARLY WILL SLOWLY DIMINISHES LATER
THIS AFTERNOON AND EVENING. HIGH PRESSURE RIDGE WILL SLIDE ACROSS
THE LAKE TONIGHT...WHILE A FRONT WILL DROP SOUTH TO THE LAKE LATE
WEDNESDAY. NAM AND GFS DIFFER ON HOW FAR SOUTH THE FRONT SAGS. NAM
FURTHER S AND CAUSING THE WINDS TO TURN TO THE E AND NE FOR AWHILE.
GFS AND SREF INDICATE SOME VARIABILITY TO THE WINDS BUT SW TO W FLOW
LATE WEDNESDAY AND WEDNESDAY NIGHT BEFORE TURNING TO NE ON THURSDAY
BUT NOT VERY STRONG. WINDS PICK UP FRIDAY OUT OF THE EAST AS
GRADIENT TIGHTENS WITH WARM FRONT LIFTING UP TOWARD THE LAKE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...RANDEL
AVIATION...RANDEL
MARINE...RANDELHazardous weather outlook, Apr 5, 5:30 AM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 530 AM EDT TUE APR 5 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 530 AM EDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-060930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 530 AM EDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 6:33 AM EDT | River Flood Warning | CLE | Lorain | 22 hr |
| Apr 5, 8:31 AM EDT | River Flood Warning | CLE | Marion | 20 hr |
| Apr 5, 12:10 PM EDT | River Flood Warning | CLE | Trumbull | 18 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.